# SDR IPXA2024081597930

- Difficulty date: August 10, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,218 hours, 22,509 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 457U10428
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR SUPPORT FITTING PLATE CORROSION AT 1720 RBL 18 (REPLACE). FABRICATE PARTS (P/N:457U1042-8) PER BOEING DWG NO:457U1042 SH 2 REV."A";PL REV."G"; PSDL REV."-" AND ORIGINAL PART AS A SAMPLE I.A.W GMM-MTX CH 9.08 REV: 7B REQUIREMENT.  I.A.W AMM 20-51-01-912-008 REV 111 REPLACED PLATE.
